# SDR CALA2022041400984

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 78,489 hours, 17,540 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Lh Overwing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THAT THE LEFT OVERWING ESCAPE DOOR MADE LOUD HUMMING/VIBRATION NOISE IN FLIGHT LOCKNG LOG CAPTAIN STATED THAT THERE WAS NO ACTUAL VIBRATION WITH THE SOUND ADDITIONAL INFO - CREW REPORTS THAT THERE WAS NO SQUEAL AT AND THAT IT STARTED IN CRUISE. NO NOISE DURING CLIMB OUT AND THE ANYTIME WHEN THE NOISE WAS PRESENT. SOUND WAS NOT CONSTANT, IT WOULD START AND STOP MOMENTARILY. REPOSITIONED AND SEALED LEADING  EDGE SEAL. RECONDITION SEALANT IN  ALL GAPS AND JOINTS AN PANEL. UNLOCKED LOG PAGES FOR UPDATES. DURING INSPECTION OF UPPER WING FAIRINGS, FOUND PANEL 191FL FORWARD ATTACH SCREW BOTTOMED OUT AND NOT SECURING PANEL. ALSO LEADING EDGE SEAL ON PANEL 191FL UNSECURE AND OUT OF POSITION. RESECURED FORWARD ATTACH SCREW WITH PROPER LENGTH AND FOUND SMALL LEAK IN LEFT LOWER FORWARD CORNER OF OVERWING ESCAPE DOOR LERT HAND. REPLACED DOOR SEAL PER AMM 25-65-00. INSPECTED INSTALLATION OF L/H OVERWING ESCAPE DOOR. REFERENCE AMM 25-65-00 AND GMM 09-25-05.
